# SDR V0XR413Y010611009

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 14,334 hours, 10,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STRIKER SEAL SERVICE DOOR LWR THRESHOLD CORRODED BEYOND LIMITS. REINSTALLED SERVICE DOOR SCUFF PLATE IAW AMM TASK 53-21-23-400-801. INSTALLED SERVICE DOOR STRIKER IAW SRM 51-21-11, 51-41-00, 51-42-00, 51-21-16, AND 51-25-21.
